RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 5(395), Pages 191–192 (Mi umn9389)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A note on mirror symmetry for curves

A. I. Efimov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9389

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:5, 987–988

Bibliographic databases:

Document Type: Article
MSC: 14J32, 18E30, 14B05, 53D40
Presented: D. V. Treschev
Accepted: 01.10.2010

Citation: A. I. Efimov, “A note on mirror symmetry for curves”, Uspekhi Mat. Nauk, 65:5(395) (2010), 191–192; Russian Math. Surveys, 65:5 (2010), 987–988

Citation in format AMSBIB
\Bibitem{Efi10}
\by A.~I.~Efimov
\paper A note on mirror symmetry for curves
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 5(395)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9389}
\crossref{https://doi.org/10.4213/rm9389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2767915}
\zmath{https://zbmath.org/?q=an:1210.14042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..65..987E}
\elib{http://elibrary.ru/item.asp?id=20423105}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 5
\pages 987--988
\crossref{https://doi.org/10.1070/RM2010v065n05ABEH004710}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286623200010}
\elib{http://elibrary.ru/item.asp?id=16975612}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955605132}


Linking options:
  • http://mi.mathnet.ru/eng/umn9389
  • https://doi.org/10.4213/rm9389
  • http://mi.mathnet.ru/eng/umn/v65/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hartmann H., “Period- and Mirror-Maps for the Quartic K3”, Manuscr. Math., 141:3-4 (2013), 391–422  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:511
    Full text:131
    References:43
    First page:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019